# SDR DHL9780503C

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Condition: Delaminated
- Location: Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT LOWER AFT WING TO FUSE.  FILLET PANEL 162X DELAMINATED.  REMOVED AND INSTALLED REPAIRED PANEL PER SRM 51-3-0.
